Please use this identifier to cite or link to this item:
Title: Hochschild and cyclic homology via functor homology
Authors: Pirashvili, T
Richter, B
First Published: 2002
Citation: K-THEORY, 2002, 25 (1), pp. 39-49
DOI Link: 10.1023/A:1015064621329
ISSN: 0920-3036
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.